# SDR ASAA2017041220443

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 11,107 hours, 3,734 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 34000 FT VTK AND MAP FLAG DISPLAYED ON F/O NAV DISPLAY. FMC FAIL QRH PROCEDURE FOLLOWED, DUAL FMC OPERATION RESTORED. ACFT GROUNDED. NO OTHER FAULTS NOTED AT THIS TIME.
